# SDR C77A251402

- Difficulty date: March 26, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 5,198 hours, 3,021 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003035
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,050 hours, 3,536 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER MAIN CABIN DOOR IS INOP.  INSTALLED NEW EMERGENCY LIGHT POWER UNIT IN THE NR 2 POSITION.  NO FURTHER ISSUES WITH THE ACFT.
